# SDR RAIA201105120001

- Difficulty date: May 12, 2011
- Submitted: May 18, 2011
- Operation: Air carrier
- Aircraft: N833HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145240
- Aircraft time: 26,653 hours, 23,563 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Unknown
- Condition: Malfunctioned
- Location: Brake System
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

DURING LANDING THE FLIGHT CREW GOT A BRAKE DEGRADE EICAS MESSAGE WHEN LANDING GEAR WAS SELECTED AND DEPLOYED INTO THE DOWN AND LOCKED POSITION.  CREW REPORTED THAT BRAKING ACTION FEELS DIMINISHED UPON TOUCHDOWN.  MAINTENANCE INSPECTED AND OPS TESTED THE BRAKES AT THE GATE.  ALL CHECKS WERE GOOD.  MAINTENANCE ALSO CHECKED NUMBER 4 TRANSDUCER, HUB CAP AND CLIP.  ALL CHECKS WERE GOOD.  CREW TAXIED AND TESTED THE BRAKES AND BRAKES FELT NORMAL.  NO MESSAGE ON EICAS.  OPS CHECKED GOOD.
